# SDR UIEA2011062000346

- Difficulty date: June 20, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C4/A4 CHECK" WHILE COMPLYING WITH SB-53A2459 REV. 1, CRACK DAMAGE WAS DETECTED AT AT RBL 72 IN 65B10928-58 FLOORBEAM WEB.  REPAIRED DAMAGED IAW REPAIR SRM 53-10-07, FIG 11.
